On the descriptive sot theory of the lexicographic square
Fundamenta Mathematicae, Tome 87 (1975) no. 3, pp. 261-281
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_87_3_261_281,
author = {A. Ostaszewski},
title = {On the descriptive sot theory of the lexicographic square},
journal = {Fundamenta Mathematicae},
pages = {261--281},
year = {1975},
volume = {87},
number = {3},
doi = {10.4064/fm-87-3-261-281},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-87-3-261-281/}
}
TY - JOUR AU - A. Ostaszewski TI - On the descriptive sot theory of the lexicographic square JO - Fundamenta Mathematicae PY - 1975 SP - 261 EP - 281 VL - 87 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-87-3-261-281/ DO - 10.4064/fm-87-3-261-281 LA - en ID - 10_4064_fm_87_3_261_281 ER -
A. Ostaszewski. On the descriptive sot theory of the lexicographic square. Fundamenta Mathematicae, Tome 87 (1975) no. 3, pp. 261-281. doi: 10.4064/fm-87-3-261-281
Cité par Sources :